Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

Radiosurgery

Samsungtech1
Samsungtech1 Member Posts: 351
Just completed week 2 of this. Woke up at 7, had to sleep at 10, got up at 11:30, had to sleep again at 1. Woke up at 3:30. WTched some bball, ate dinner and back in bed at 6:00. Woke up at 9:00 and went to bed at 10. Today woke up at 6:00, got up at 7, and then went down at 11:00. Forced myself to stay awake.
Nowngetting ready for adt, and ht. Is it worth it? I would like to die like I lived. I do not want to die a vegetable, that only responds to drugs or radiation.
I am seriously considering quitting this and seeing how it ends. I do not think it can be much worse than this, and what they want to do with me in ten days. I know this sounds negative, but I think we should all say how we go. I definetly am not liking this. If I can not be myself then who am I?

Comments

  • Kongo
    Kongo Member Posts: 1,166
    I hear you
    Hey, Samsung

    I can tell you're having a down day. Nothing wrong with that. Going through this is both an emotional and physical roller coaster.
    I am sorry that the radiation is affecting your energy levels as much as it is. Have you discussed this with your radiologist? I have read about men experiencing mild fatigue late in the process but at two weeks what you describe seems unusual. Perhaps there are other factors affecting your physical energy besides the radiation and certainly the emotional toll can be exhausting as well.

    Everything I have read indicates that these symptoms will pass within a few weeks after completion of treatment. Don't give up now.

    Wishing you the best,

    K
  • Samsungtech1
    Samsungtech1 Member Posts: 351
    Kongo said:

    I hear you
    Hey, Samsung

    I can tell you're having a down day. Nothing wrong with that. Going through this is both an emotional and physical roller coaster.
    I am sorry that the radiation is affecting your energy levels as much as it is. Have you discussed this with your radiologist? I have read about men experiencing mild fatigue late in the process but at two weeks what you describe seems unusual. Perhaps there are other factors affecting your physical energy besides the radiation and certainly the emotional toll can be exhausting as well.

    Everything I have read indicates that these symptoms will pass within a few weeks after completion of treatment. Don't give up now.

    Wishing you the best,

    K

    Radiosurgery
    The doctor decided to halt my treatmemts until 29march. Give me enough time to get stronger. When I wemt through bladder radiation it never bothered me, but this is really serious. My skin is dryingmout, but the tiredness is bad. I am getting ready to lay down again, At least I get 10 days. Maybe I can build up my resistam
    Nce.

    Anyone have any ideas to increase my stanina?

    Thanks,

    Mike
  • VascodaGama
    VascodaGama Member Posts: 3,431 **

    Radiosurgery
    The doctor decided to halt my treatmemts until 29march. Give me enough time to get stronger. When I wemt through bladder radiation it never bothered me, but this is really serious. My skin is dryingmout, but the tiredness is bad. I am getting ready to lay down again, At least I get 10 days. Maybe I can build up my resistam
    Nce.

    Anyone have any ideas to increase my stanina?

    Thanks,

    Mike

    Physical activities may help
    Mike

    Fatigue may be the worst symptom we survivors experience along our journey. Fatigue can be a direct side effect of the treatment but it can be due to depression, sleeping problems, anemia, infection or poor diet.

    Changing your life style may help in improving conditions. Surely some guys are more affected than others but you could look for medicines to counter the effects. You have to firstly find what the cause is or just try one at a time. I found guys reporting about iron deficiency (anemia).
    You could inquire with your doctor and have the lipids checked. If recommended under your treatment I would exchange some of the “naps” with physical activities. Cycling is as good as running and it builds stamina. I do long walks on the sand (beach front) and it helps me.

    The National Cancer Institute says this;
    “Fatigue is the most common side effect of cancer treatment with chemotherapy, radiation therapy, or selected biologic response modifiers. Cancer treatment–related fatigue generally improves after therapy is completed,…”

    You just have to find what works for you but do not give up.

    Regards.
    VGama
  • ralph.townsend1
    ralph.townsend1 Member Posts: 359

    Radiosurgery
    The doctor decided to halt my treatmemts until 29march. Give me enough time to get stronger. When I wemt through bladder radiation it never bothered me, but this is really serious. My skin is dryingmout, but the tiredness is bad. I am getting ready to lay down again, At least I get 10 days. Maybe I can build up my resistam
    Nce.

    Anyone have any ideas to increase my stanina?

    Thanks,

    Mike

    Diet
    The Treatment are very wearing. One of my doctor said get out side in the back yard sit the sun. Vitamin C and D. The type food that eat green, fish. Stay away fatty food. Lots of water. lots of water!!!